標題: An approach to designing modular extensible linear arrays for regular algorithms
作者: Chang, PY
Tsay, JC
工學院
College of Engineering
關鍵字: algorithm transformation;conflict-free mapping;data dependency;linear array;modular extensible;optimal spacetime mapping;regular algorithm;systolic array;unimodular matrix;VLSI
公開日期: 1-二月-1998
摘要: The purpose of this paper is to describe a new method to design unidirectional modular extensible linear arrays far regular algorithms. The time complexity of our method is polynomial and depends only on the number of dimensions of the regular algorithm. The designed linear array is asymptotically optimal in space and time.
URI: http://dx.doi.org/10.1109/12.663767
http://hdl.handle.net/11536/32812
ISSN: 0018-9340
DOI: 10.1109/12.663767
期刊: IEEE TRANSACTIONS ON COMPUTERS
Volume: 47
Issue: 2
起始頁: 212
結束頁: 216
顯示於類別:期刊論文


文件中的檔案:

  1. 000072282100008.pdf